# SDR DALA2016033102548

- Difficulty date: March 28, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK SUPPORT BS 1640, RBL 45.  R & R NEW SEAT TRACK SUPPORT BETWEEN BS 1600-BS 1640, RBL 45 IAW DWG 146N5120.
